Problem with post cycle

  1. Advanced Member
    BlumpkinKing's Avatar
    Join Date
    Apr 2013
    Posts
    655
    Rep Power
    12975
    Level
    23
    Lv. Percent
    20.35%

    Problem with post cycle


    Currently running clomid/nolvadex and proviron for my post cycle along with DAA, LgI rehab and yesterday night started my aromasin ed 10mg.

    Have any of you guys heard of aromasin giving cold sweats or trouble sleeping? Started 2 hours after I dosed it. on and off through the night. Thought I was sick but it subsided about a hour ago. Was looking for thoughts before I dose it again. Could it be a bad batch?

  2. Senior Member
    tinytony's Avatar
    Stats
    5'11"  205 lbs.
    Join Date
    Feb 2013
    Age
    29
    Posts
    1,610
    Rep Power
    405878
    Level
    41
    Lv. Percent
    25.97%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by BlumpkinKing View Post
    Currently running clomid/nolvadex and proviron for my post cycle along with DAA, LgI rehab and yesterday night started my aromasin ed 10mg.

    Have any of you guys heard of aromasin giving cold sweats or trouble sleeping? Started 2 hours after I dosed it. on and off through the night. Thought I was sick but it subsided about a hour ago. Was looking for thoughts before I dose it again. Could it be a bad batch?
    Lol that sounds like Prami
  3. Advanced Member
    BlumpkinKing's Avatar
    Join Date
    Apr 2013
    Posts
    655
    Rep Power
    12975
    Level
    23
    Lv. Percent
    20.35%

    Quote Originally Posted by tinytony View Post
    Lol that sounds like Prami
    lol well I dosed it again we will see in a hour or so. If it continues I will stop I guess.
    •   
       

  4. Advanced Member
    BlumpkinKing's Avatar
    Join Date
    Apr 2013
    Posts
    655
    Rep Power
    12975
    Level
    23
    Lv. Percent
    20.35%

    Yea there is something not right here. I dosed again and my stomach is in knots and I'm getting hot and cold flashes. Really weird anyway now I know I can't take this AI, might have to look into another.
  5. Senior Member
    tinytony's Avatar
    Stats
    5'11"  205 lbs.
    Join Date
    Feb 2013
    Age
    29
    Posts
    1,610
    Rep Power
    405878
    Level
    41
    Lv. Percent
    25.97%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by BlumpkinKing View Post
    Yea there is something not right here. I dosed again and my stomach is in knots and I'm getting hot and cold flashes. Really weird anyway now I know I can't take this AI, might have to look into another.
    Dude that is EXACTLY what Prami does to me. Not saying someone screwed you, just saying that's really familiar
  6. Advanced Member
    BlumpkinKing's Avatar
    Join Date
    Apr 2013
    Posts
    655
    Rep Power
    12975
    Level
    23
    Lv. Percent
    20.35%

    Quote Originally Posted by tinytony View Post
    Dude that is EXACTLY what Prami does to me. Not saying someone screwed you, just saying that's really familiar
    Very we'll could have been screwed. I would love to contact a chem lab but who would listen anyway lol. Not for human consumption. I ordered Adex and aromasin this morning from another site....I'll see what happens.
  

  
 

Similar Forum Threads

  1. Almost done with post cycle and.....
    By faceman35 in forum Post Cycle Therapy
    Replies: 5
    Last Post: 12-13-2009, 06:24 PM
  2. Replies: 3
    Last Post: 08-02-2004, 02:32 PM
  3. need help with post cycle recovery
    By djhex36 in forum Cycle Info
    Replies: 5
    Last Post: 10-28-2003, 07:06 PM
  4. Help with 1-AD post cycle selection/Dosage
    By jefflong3323 in forum Anabolics
    Replies: 2
    Last Post: 08-12-2003, 07:14 PM
  5. post cycle problems
    By Sanosuke in forum Anabolics
    Replies: 11
    Last Post: 01-06-2003, 11:20 AM
Log in
Log in